# SDR AALA20101021TUL10

- Difficulty date: October 21, 2010
- Submitted: October 22, 2010
- Operation: Air carrier
- Aircraft: N595AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53285
- Aircraft time: 59,811 hours, 25,060 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Vertical Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL SUPPORT CRACKED AT UPPER END JUST BELOW FLOOR INBOARD OF FORWARD ENTRANCE STAIRWAY DOOR CUT OUT STATION 160 (MARKED).  INSTALLED NEW VERTICAL SUPPORT PER SRM 51-30-05 AND 51-30-01.
